کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4634404 | 1340692 | 2008 | 8 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On the extended crystal PDE’s stability. II: Entropy-regular-solutions in MHD-PDE’s
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Local and global existence theorems of entropy-regular-solutions in the geometric framework of MHD-PDE’s, recently introduced by Prástaro, are given. Stability properties of such solutions are studied. In particular it is shown how to stabilize the smooth entropy-regular-solutions, in order to avoid finite-times unstabilities.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 204, Issue 1, 1 October 2008, Pages 82–89
Journal: Applied Mathematics and Computation - Volume 204, Issue 1, 1 October 2008, Pages 82–89
نویسندگان
Agostino Prástaro,